# SDR ASAA2015121114221

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,749 hours, 10,681 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC673
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,186 hours, 10,797 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, NR 1 ENGINE HAS FAULT MSG 75-10391, THE VSV POSITION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  R & R NR 1 ENGINE RT VSV ACTUATOR ASSY IAW AMM 75-31-01-00-802-F00 AND 75-31-01-400-800-F00.  LEAK AND OPS CK GOOD.
